Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: E. Hellinger and O. Toeplitz
Title: Integralgleichungen und Gleichungen mit unendlichvielen Unbekannten
Additional book information: Reprint from the Encyclopädie der Mathematischen Wissenschaften with the addition of a preface by E. Hilb and of a special subject-index. Leipzig-Berlin, Teubner, 1928. Pp. 1335-1616.

Review Information:

Reviewer: J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 36 (1930), 15-18